# SDR CA190328011

- Difficulty date: March 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69037142
- Condition: Corroded
- Location: Bs 847
- Part time: 17,739 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 4-OFF BLENDED CORROSION DAMAGES IN LOWER FUSELAGE SKIN AREA AS FOLLOWS.   LOWER FUSELAGE SKIN PANEL - (DWG: SH690-37061) BTW STR25L-26L, BTW FS847.00+48 - FS847.00+62 AND FS881.00 - FS897.7.   STRINGER 26L - (DWG: SH690-37067) BTW FS881.00 & FS897.7   INTERCOSTAL STR26L - (DWG: SH690-37102) BTW FS881.00 & FS897.7.
